Robust estimation in a nonlinear cointegration model

Chen, Jia, Li, Degui, Zhang, Lixin . Journal of Multivariate Analysis 2010. 101 (3) :706-717

Locate this article in:

Bibtex

@article{CIS-242945,
  Author = {Chen, Jia and Li, Degui and Zhang, Lixin},
  Title = {Robust estimation in a nonlinear cointegration model},
  Journal = {Journal of Multivariate Analysis},
  Volume = {101},
  Number = {3},
  Year = {2010},
  Pages = {706--717},
  Keywords = {local time density, nonparametric $M$-estimator}
}

Similar articles